# SDR CALA2023070702192

- Difficulty date: July 4, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 89,324 hours, 21,919 cycles
- System (JASC): 2700 · Flight Control System
- Part: Module
- Part number: 285N002912
- Part serial: D02534
- Condition: Faulty
- Location: M10410
- Part time: 77,982 hours, 16,928 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TO UNSCHD STAB TRIM EICAS REJECTED TO AT APPROX 30KNTS REPLACED RIGHT LSTM IAW AMM 27-48-01-024-001 AND STAB POSITION MODULE BOARD M10410. PRFORMED OPS CHECK  AMM27-41-00-501 & 27-48-00-501 & 27-48-03-424-009 ALL TEST PASSED. PARTS USED: 1435135,QTY :1  19-2748-9-9001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1435135  SN OFF 6774 TT # 1413950  SN OFF 2534 IPC REFERENCE # SEE IPC CIRCUIT, PRINTE  OFF 19-2748-9-9001 2534 ON 19-2748-9-9001 2828 TRANSMITTER, PO  OFF 19-2748-9-0003 6774 ON 19-2748-9-0003 5603.
